# SDR SWAA2024080220362

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEMS/ 1 EA BULB BURNED OUT ON EMER EXIT SIGN ABOVE R2 DOOR<[01] RE-LAMPED 1 LAMP ON EMERGENCY EXIT SIGN ABOVE R2 DOOR AS PER AMM REF 33-51-01-960-801. INSTALLATION TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
